MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7
Model Number 01.25.014
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on "60 july 2020" lot 1901504: (b)(4) items manufactured and released on 23-may-2019.Expiration date: 2024-05-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved in the event, batch review performed on 06 july 2020.Liner: mpact 01.26.2848mhc double mobility hc liner ø 48/28 (k092265) lot.1902871 lot 1902871: (b)(4) items manufactured and released on 03-jul-2019.Expiration date: 2024-08-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 28 SIZE XL +7
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10275101
Report Number3005180920-2020-00438
Device Sequence Number2655369
Product Code JDI
UDI-Device Identifier07630030805134
UDI-Public07630030805134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2024
Device Model Number01.25.014
Device Catalogue Number01.25.014
Device Lot Number1901504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight122